MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT
Model Number G57444
Health Effect - Clinical Codes Chest Pain (1776); Respiratory Insufficiency (4462)
Date of Event 05/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common name - qan.
 
Event or Problem Description
According to the initial reporter: "stent is already deployed in the patient.The procedure went great on tuesday; doctor texted (cook representative) today that the patient called in; patient was supposed to be coming in for a duplex ultrasound and, while putting on his shoes, patient experienced chest pain and shortness of breath.At that point the doctor told the patient to come into the e.R.In e.R., they observed that the stent had migrated to left pulmonary artery.Doctor believes that the stent probably thrombosed prior to embolization.Patient was fully anticoagulated (believed to be during the procedure).Doctor said that the patient had no underlying clotting disorder and was seen by hematology.No breakage of the device has been observed.It was further reported that the stent was removed.It was further reported: "patient wife said he has an allergy to bee venom, ct was done afterwards; iliac vein was clean.Possible unknown allergy to stent metal? thrombosis came first; maybe an allergic reaction with an odd inflammatory response under stent; was not able to endothelialize to vessel walls.".

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key11964742
Report Number3005580113-2021-00068
Device Sequence Number19780609
Product Code QAN
UDI-Device Identifier10827002574448
UDI-Public(01)10827002574448(17)231005(10)C1764721
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2021
Report Date (Section F) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2023
Device Model NumberG57444
Device Catalogue NumberZVT7-35-80-14-60
Device Lot NumberC1764721
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2021
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/13/2021
Event Location Hospital
Date Report to Manufacturer06/08/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR